MAUDE Adverse Event Report: INVIVO CORPORATION XPER FLEX CARDIO 2010 REV D; XPER FLEX CARDIO PHYSIOMONITORING SYSTEM

INVIVO CORPORATION XPER FLEX CARDIO 2010 REV D; XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Model Number FC2010
Health Effect - Clinical Code Death (1802)
Date of Event 09/23/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is completed.
 
Event or Problem Description
It was reported to philips that, on a patient with an external stimulation, the ecg waves are very spikey, and during a short period disappeared.The patient reportedly passed away.We are in the process of obtaining additional information.
 
Additional Manufacturer Narrative
H10: the ecg curve would exhibit artifact (noise / interference), and sometimes the wrong heart rate measurement.The customer did not allege that the device caused or contributed in any way to the patient¿s outcome, nor was treatment of the patient delayed as a result of the incident.No additional patient information has been provided by the customer.The device did not behave as expected by the customer.However, onsite field service was unable to confirm the reported problem during his evaluation.The fse suspects that the ecg issue was likely caused by the external stimulation used by the customer.This was also indicated in the log file review.The fse proactively installed two (2) ferrites on the power cord to minimize any potential artifact and confirmed the system's functionality.There is no evidence to suggest that the device contributed in any way to the patient¿s outcome.The device remains in use at the customer's facility.No further action or investigation is warranted based on the available information at the time of complaint closure submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.
 
Event or Problem Description
It was reported to philips that, on a patient with an external stimulation, the ecg waves are very spikey, and during a short period disappeared.The patient passed away.

Brand Name
XPER FLEX CARDIO 2010 REV D
Common Device Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Manufacturer (Section D)
INVIVO CORPORATION
12151 research parkway
suite 200
orlando FL 32826
MDR Report Key10623561
Report Number1051786-2020-00048
Device Sequence Number3258831
Product Code MWI
UDI-Device Identifier00884838083820
UDI-Public(01)00884838083820
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFC2010
Device Catalogue Number453564667151
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer09/29/2020
Initial Report FDA Received Date10/02/2020
Supplement Report FDA Received Date12/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;